Asymptotic lens equivalence in manifolds without conjugate points
Bull. Korean Math. Soc. 1998 Vol. 35, No. 4, 741-751
Dong-Soong Han
JeonJu University
Abstract : We prove the asymptotic lens equivalence in manifolds without conjugate points. By using this property we show that under a metric condition of asymptotically Euclidean and the curvature condition decaying faster than quadratic, any surface $(R^2, g)$ without conjugate points is Euclidean.
Keywords : conjugate points, lens equivalence, asymptotically \break Euclidean
MSC numbers : Primary 53C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd